MathSciNet Relay Station
MathSciNet bibliographic data
MR2907202 47B35 (47B47)
Lu, Yu Feng; Zhang, Bo Commuting Hankel and Toeplitz operators on the Bergman space. (Chinese) Chinese Ann. Math. Ser. A 32 (2011), no. 5, 519--530; translation in Chinese J. Contemp. Math. 32 (2011), no. 4, 303–314
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement